3 days ago, I had sex , and i am on the pill, always taking it correctly. Yesterday and today ive been feeling really ill, feeling tired and nauseous. Last week i had the flu , could that have affected the pills effectiveness? Also on the day i had sex i took the pill 3 hours late. My period isn't due for another week and a half, im just so worried !
If your period isn't even due, if you were pregnant you would not be having symptoms yet. If you didn't take antibiotics when you had the flu, the pill probably wasn't effected. Taking your pill late one day isn't going to be a real problem. It might raise your chances a tiny bit, but since on the pill, and taken correctly you have less then a 1% chance of getting pregnant. So most likely its a bug causing your symptoms. I have noticed that in this area, people get the flu, then right afterwards they're getting sick again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Oct 2013 • 1 answer
Updated 7 Sep 2014 • 2 answers
Updated 18 May 2014 • 3 answers
Updated 20 Jul 2014 • 1 answer
Updated 24 Dec 2017 • 1 answer